# SDR SWAA2016062853291

- Difficulty date: June 9, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 42,517 hours, 24,609 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 1111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL WELL SPAR VERTICAL PRESSURE WEB CRACKED AT BS 663, BETWEEN RBL 33 TO RBL 34.  REPAIRED WEB IAW SRM.
